# SDR UALA2010122004659

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,529 hours, 21,026 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 113N10503
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SHIM MIGRATION UNDER WING SUPPORT BRACKET ABOVE INBD FLAP OTBD TRACK.   COMPLETED OPEN UP OF AREA.  FOUND SHIM GAPS WITHIN LIMITS.  DURING REINSPECTION ADDITIONAL SHIM MIGRATION WAS FOUND.  ACCOMPLISH REPAIR PER UAL-EVA 73927.    REPAIR WAS ACCOMPLISHED PER UA-EVA-73927 AT C05 VISIT ON SMB N-R R5127H.  EXPOSED SHIM WAS TRIMMED AND SEALED.  REOADED TO MAX PTC 21027 PER EVA 73927 PER OPBLM.
